|Prezista or Edurant
Jan 6, 2012
I am currently taking Kaletra + Truvada for nearly 4 years, and my doctor's recommending a switch to Prezista + (TDF/ABC) or Edurant + (TDF/ABC) due to high triglycerides and hyper-pigmentation. My question is : which combination is more suited for me? And is there any other choice instead of the ABC?
| Response from Dr. McGowan
The choice of a combination would have to be based on the past resistence that your virus may have developed. Tenofovir and abacavir together is an unusual combination, it's selection would have to be based on results of resistance testing (genotypes or phenotypes) from your records. Prezista would have to be combined with ritonavir, and may have a better lipid effect than Kaletra. Most studies show that changing meds to improve lipids may be less effective than taking meds to correct the lipid problem, has that been tried?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Dizziness After Licking Vagina Worried I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Loose Stool After Erotic Massage Sign Of HIV AIDS
- Pain In Urethra After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.